# SDR HALA208082000389

- Difficulty date: August 16, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 28,597 hours, 4,379 cycles
- Engine: Rroyce RB211TRENT77
- System (JASC): 7400 · Ignition System
- Part: Warning Message
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE IGNITION A FAULT.   RESET EIVMU NR 1,  PERFORMED EEC 1 IGNITION TEST IAW 74-00-00. OPS CHECKED GOOD. NO FAULTS NOTED. NO MESSAGE. OK TO CONTINUE.
